English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Momentum transforms and Laplacians in fractional spaces

Calcagni, G., & Nardelli, G. (2012). Momentum transforms and Laplacians in fractional spaces. Advances in Theoretical and Mathematical Physics, 16(4), 1315-1348.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-3B79-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-3715-F
Genre: Journal Article
Other : Momentum transforms, Laplacians and quantum mechanics in fractional spaces (Former Title)

Files

show Files
hide Files
:
1202.5383v2.pdf (Preprint), 311KB
Name:
1202.5383v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
1408559165.pdf (Any fulltext), 242KB
Name:
1408559165.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Calcagni, G.1, Author              
Nardelli, G., Author
Affiliations:
1Microscopic Quantum Structure & Dynamics of Spacetime, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_67201              

Content

show
hide
Free keywords: -
 Abstract: We define an infinite class of unitary transformations between configuration and momentum fractional spaces, thus generalizing the Fourier transform to a special class of fractal geometries. Each transform diagonalizes a unique Laplacian operator. We also introduce a new version of fractional spaces, where coordinates and momenta span the whole real line. In one topological dimension, these results are extended to more general measures.

Details

show
hide
Language(s):
 Dates: 2012-012012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1202.5383
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Theoretical and Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 16 (4) Sequence Number: - Start / End Page: 1315 - 1348 Identifier: -